# SDR IPXA10659477

- Difficulty date: November 21, 2009
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402A
- Condition: Damaged
- Location: Sta 840-870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF D413409, 2 EA 1 IN X 1 IN HOLES IN MAIN CARGO FLOOR PANEL AT POSITION 7R. STA 840 RBL 85 AND STA 870 RBL 85.  PERFORMED MAJOR REPAIR IAW EO B767-5320-9693-G. REF NR 398500.
